# SDR SWIA201437385

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 28,539 hours, 23,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT, NR 5 IS BURNED OUT.  REPLACED LAMP.
